| Model Number |
1002717 |
| Medical Device Problem Codes |
Pumping Stopped (1503); Charging Problem (2892); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump's usb port was bent resulting in difficulties charging the pump, leading to the pump shutting off.There was no adverse impact to the customer's blood glucose level.The customer reverted to an alternate method of insulin therapy.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown / unknown / unknown / unknown.